# SDR DALA2016110908587

- Difficulty date: July 9, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 67,752 hours, 49,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 363-370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD WEB BS 363-370, LONGERONS 24 -28R AT FWD CARGO DOOR FRAME.  CORRODED AREA WAS TRIMMED OUT, FILLER AND DOUBLER FABRICATED AND INSTALLED PER ER/A.
